Call for Paper - January 2024 Edition
IJCA solicits original research papers for the January 2024 Edition. Last date of manuscript submission is December 20, 2023. Read More
International Journal of Computer Applications
© 2014 by IJCA Journal
Volume 89 - Number 4
Year of Publication: 2014
![]() |
10.5120/15487-4240 |
Ashalatha K S, Venkanagouda M Goudar and Venkatesha. Article: Strong Split Geodetic Number of a Graph. International Journal of Computer Applications 89(4):1-4, March 2014. Full text available. BibTeX
@article{key:article, author = {Ashalatha K. S and Venkanagouda M Goudar and Venkatesha}, title = {Article: Strong Split Geodetic Number of a Graph}, journal = {International Journal of Computer Applications}, year = {2014}, volume = {89}, number = {4}, pages = {1-4}, month = {March}, note = {Full text available} }
Abstract
A set S V (G) is a strong split geodetic set ofG, if S is a geodetic set and hV ??Si is totally disconnected. The strong split geodetic number of a graph G, is denoted by gss(G), is the minimum cardinality of a strong split geodetic set of G. In this paper we investigate many bounds on strong split geodetic number in terms of elements of G and covering number of G, further the relationship between strong split geodetic number and split geodetic number.
References
- F. Harary, Graph Theory,Addison-Wesely,Reading,MA,(1969).
- G. Chartrand and P. Zhang,Introduction to Graph Theory, Tata McGraw Hill Pub. Co. Ltd. (2006).
- G. Chartrand, F. Harary, and P. Zhang, On the geodetic number of a graph. Networks. 39, 1-6 (2002).
- Venkanagouda M. Goudar, K. S. Ashalatha, Venkatesha, Split Geodetic Number of a Graph, Advances and Applications in Discrete Mathematics (Paper accepted).